Dimetapp Multisymptom Cold & Flu 20s

NZ$21.99
Enquire

Dimetapp Multi Symptom Cold & Flu provides liquid fast relief from tough cold and flu symptoms such as headaches, sinus congestion, sore throat, body aches and pains and a runny nose.

Dimetapp Multi Symptom Cold & Flu provides liquid fast relief from:

  • Body aches and pains
  • Headaches
  • Runny nose
  • Sore throat
  • Sinus congestion
  • Blocked nose

 

Who can use this product

  • AdultsChildren 12 years and over 

Do not use

  • In children under 12 years
  • If capsule foil is broken
  • If you are hypersensitive to Paracetamol, Phenylephrine Hydrochloride or Sodium Metabisulphite
  • With other products containing Paracetamol, unless advised by a doctor or pharmacist

 

Active Ingredients 
Each liquid capsule contains:

  • Paracetamol 300mg
  • Phenylephrine Hydrochloride 5mg
NZ$21.99
Enquire